format_quote Originally Posted by ~Zaria~;n2231157
I can, but I won't talk about this on a public forum, less anyone finds out about my terrible secret. I tried to PM you, but it's not working for me. But I plan to talk to the Iman who've I have been talking to, soon, when I get the courage to. For the most part, most people know part of the story, and I really don't want to let more people know. They assume because you are on one medication, it is because of this and that, and it automatically means you are this. One of my neighbors found out awhile ago, and told everyone in my apartment complex, and almost got me kicked out, people automatically jump to conclusions, you know? It was really, embarrassing, and to this day, people look at me with shifty eyes.
I'm not worried about people on this forum judging me (I don't think you guys would). I am more worried, someone googling my username, which I use for other things, and finding this post, then it coming back to haunt me later in life. *sigh* I sound like a crazy person don't I?
I think at the absolute worse, I will have to just deal with not getting my medication 3 times a week, which is a hell I don't want to experience. Not to mention my sex drive goes out of control without the medication (side effect of the medication is it suppresses sexual desire, so when off it, it goes through the roof, and well, it's just not a good situation to be in while fasting, death is possible without proper nutrients I read, so there is that to consider) I was reading that if missing the medication will prove too unbearable, then it is ok to miss it, and make it up later. At the very, very worse. I will just break my fast 3-4 times a week, and make up on days I can take my medications before Fajr, after Ramadan.
Another option, I have, which is very questionable, is acquiring the medication, on the streets, and injecting it instead. Which is horribly stupid and dangerous to do with this medication, but apparently, from the reading I read, is ok to take injections as long as it isn't like an IV of food/water. I'm praying to God he offers me guidance in this, but it is a relief to know that I can make up the days later.